# SDR 2008UALA01774

- Difficulty date: March 29, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 61,568 hours, 17,870 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG APU GEN OFF DISPLAYED AND APU GEN OFF LIGHT ILLUM WITH APU RUNNING.  APU FIELD OFF LIGHT ON.  APU GEN FIELD WOULD NOT RESET, RESET THEN RETRIPPED. FOUND APU GENERATOR FAILED.  REPLACED APU GEN, OPS CHECK GOOD.
